RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 9, Pages 83–104 (Mi zvmmf2188)  

This article is cited in 9 scientific papers (total in 9 papers)

Approximation of the solutions and diffusion flows of singularly perturbed boundary-value problems with discontinuous initial conditions

G. I. Shishkin

Ekaterinburg

Full text: PDF file (2149 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:9, 1233–1250

Bibliographic databases:
UDC: 519.63
MSC: Primary 65M06; Secondary 65M15, 35B25, 35K15
Received: 10.05.1995

Citation: G. I. Shishkin, “Approximation of the solutions and diffusion flows of singularly perturbed boundary-value problems with discontinuous initial conditions”, Zh. Vychisl. Mat. Mat. Fiz., 36:9 (1996), 83–104; Comput. Math. Math. Phys., 36:9 (1996), 1233–1250

Citation in format AMSBIB
\Bibitem{Shi96}
\by G.~I.~Shishkin
\paper Approximation of the solutions and diffusion flows of singularly perturbed boundary-value problems with discontinuous initial conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 9
\pages 83--104
\mathnet{http://mi.mathnet.ru/zvmmf2188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417915}
\zmath{https://zbmath.org/?q=an:0915.65098}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 9
\pages 1233--1250
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WV10400008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2188
  • http://mi.mathnet.ru/eng/zvmmf/v36/i9/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Approximation of solutions and derivative of singularly perturbed elliptic equation of convection-diffusion”, Comput. Math. Math. Phys., 43:5 (2003), 641–657  mathnet  mathscinet  zmath
    2. Shishkin G.I., “Discrete approximations of solutions and derivatives for a singularly perturbed parabolic convection-diffusion equation”, J Comput Appl Math, 166:1 (2004), 247–266  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Shishkin G.I., “Grid approximation of parabolic convection-diffusion equations with piecewise smooth initial conditions”, Doklady Mathematics, 72:3 (2005), 850–853  mathscinet  zmath  isi  elib
    4. G. I. Shishkin, “Grid approximation of singularly perturbed parabolic convection-diffusion equations with a piecewise-smooth initial condition”, Comput. Math. Math. Phys., 46:1 (2006), 49–72  mathnet  crossref  mathscinet  zmath
    5. Comput. Math. Math. Phys., 47:3 (2007), 442–462  mathnet  crossref  mathscinet  zmath
    6. Shishkin G.I., “Grid approximation of singularly perturbed parabolic reaction-diffusion equations with piecewise smooth initial-boundary conditions”, Mathematical Modelling and Analysis, 12:2 (2007), 235–254  crossref  mathscinet  zmath  isi  scopus
    7. G. I. Shishkin, “The Richardson scheme for the singularly perturbed parabolic reaction-diffusion equation in the case of a discontinuous initial condition”, Comput. Math. Math. Phys., 49:8 (2009), 1348–1368  mathnet  crossref  zmath  isi
    8. Priyadharshini R.M., Ramanujam N., “Approximation of Derivative for a Singularly Perturbed Second-Order ODE of Robin Type with Discontinuous Convection Coefficient and Source Term”, Numerical Mathematics-Theory Methods and Applications, 2:1 (2009), 100–118  mathscinet  zmath  isi
    9. Shishkin G., “Improved Difference Scheme for a Singularly Perturbed Parabolic Reaction-Diffusion Equation with Discontinuous Initial Condition”, Numerical Analysis and its Applications - 4th International Conference, NAA 2008, Lecture Notes in Computer Science, 5434, 2009, 116–127  crossref  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:185
    Full text:65
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020